RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2017, Volume 208, Number 8, Pages 168–182 (Mi msb8895)  

Stable perturbations of linear differential equations generating a uniformly bounded group

V. V. Skazkaab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Novosibirsk State University

Abstract: Stability problems for solutions of the differential equation $u'(t)=Au+\varepsilon B(t,u)$ in a Banach space are considered. It is assumed that for $\varepsilon=0$ this equation generates a uniformly bounded group of class $C_0$. Sufficient conditions on $B$ and $A$ are found under which the solutions of this equation are bounded for small $\varepsilon$. A linearization principle is proved for this equation under certain conditions on the operator $B$.
Bibliography: 9 titles.

Keywords: differential equations in a Banach space, stability of solutions.

DOI: https://doi.org/10.4213/sm8895

Full text: PDF file (726 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2017, 208:8, 1246–1259

Bibliographic databases:

UDC: 517.95
MSC: Primary 34G10; Secondary 34D05, 70K28
Received: 27.12.2016

Citation: V. V. Skazka, “Stable perturbations of linear differential equations generating a uniformly bounded group”, Mat. Sb., 208:8 (2017), 168–182; Sb. Math., 208:8 (2017), 1246–1259

Citation in format AMSBIB
\Bibitem{Ska17}
\by V.~V.~Skazka
\paper Stable perturbations of linear differential equations generating a~uniformly bounded group
\jour Mat. Sb.
\yr 2017
\vol 208
\issue 8
\pages 168--182
\mathnet{http://mi.mathnet.ru/msb8895}
\crossref{https://doi.org/10.4213/sm8895}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3682808}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017SbMat.208.1246S}
\elib{https://elibrary.ru/item.asp?id=29765000}
\transl
\jour Sb. Math.
\yr 2017
\vol 208
\issue 8
\pages 1246--1259
\crossref{https://doi.org/10.1070/SM8895}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000413222800008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85049197200}


Linking options:
  • http://mi.mathnet.ru/eng/msb8895
  • https://doi.org/10.4213/sm8895
  • http://mi.mathnet.ru/eng/msb/v208/i8/p168

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:270
    Full text:1
    References:31
    First page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020